مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Verion

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

video

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

sound

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Version

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

View:

653
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Download:

192
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Cites:

Information Journal Paper

Title

STRONG APPROXIMATION FOR IT^OSTOCHASTIC DI ERENTIAL EQUATIONS

Author(s)

NAMJOO M. | Issue Writer Certificate 

Pages

  1-12

Abstract

 In this paper, a class of semi-implicit two-stage stochastic Runge-Kuttamethods (SRKs) of strong global order one, with minimum principal er-ror constants are given. These methods are applied to solve It^o stochas-tic di ERENTIAL EQUATIONS (SDEs) with a Wiener process. The e ciency ofthis method with respect to explicit two-stage It^o RUNGE-KUTTA METHODS(IRKs), It^o method, Milstien method, semi-implicit and implicit two-stageStratonovich RUNGE-KUTTA METHODS are demonstrated by presenting somenumerical results.

Cites

  • No record.
  • References

  • No record.
  • Cite

    APA: Copy

    NAMJOO, M.. (2015). STRONG APPROXIMATION FOR IT^OSTOCHASTIC DI ERENTIAL EQUATIONS. IRANIAN JOURNAL OF NUMERICAL ANALYSIS AND OPTIMIZATION, 5(1 ), 1-12. SID. https://sid.ir/paper/260849/en

    Vancouver: Copy

    NAMJOO M.. STRONG APPROXIMATION FOR IT^OSTOCHASTIC DI ERENTIAL EQUATIONS. IRANIAN JOURNAL OF NUMERICAL ANALYSIS AND OPTIMIZATION[Internet]. 2015;5(1 ):1-12. Available from: https://sid.ir/paper/260849/en

    IEEE: Copy

    M. NAMJOO, “STRONG APPROXIMATION FOR IT^OSTOCHASTIC DI ERENTIAL EQUATIONS,” IRANIAN JOURNAL OF NUMERICAL ANALYSIS AND OPTIMIZATION, vol. 5, no. 1 , pp. 1–12, 2015, [Online]. Available: https://sid.ir/paper/260849/en

    Related Journal Papers

    Related Seminar Papers

  • No record.
  • Related Plans

  • No record.
  • Recommended Workshops






    Move to top
    telegram sharing button
    whatsapp sharing button
    linkedin sharing button
    twitter sharing button
    email sharing button
    email sharing button
    email sharing button
    sharethis sharing button